MathSciNet Relay Station
MathSciNet bibliographic data
MR3002334 93C55 (93B36)
Lien, Chang-Hua; Yu, Ker-Wei; Chung, Long-Yeu; Chen, Jenq-Der $H_\infty$ performance for uncertain discrete switched systems with interval time-varying delay via switching signal design. Appl. Math. Model. 37 (2013), no. 4, 2484–2494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement